# SDR DALA2025090406552

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 75,660 hours, 30,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7612100) ROW 24 DEF EMERGENCY LIGHT INOP. FOUND WIRE BROKEN PAST CONNECTOR REPAIRED SAME IAW DAL PS 900-9-2 NO . OPS CHK NML.
